# SDR HEEA0014988

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310504101
- Condition: Unbonded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SLIDER ON BEARING PAD CAME UNBONDED ON LEFT AFT AND RIGHT AFT SIDE OF NODAL BEAM.  SERIAL NUMBERS REMOVED ARE 0042 AND BR146.
